Open Access Journal

ISSN : 2394-6849 (Online)

International Journal of Engineering Research in Electronics and Communication Engineering(IJERECE)

Monthly Journal for Electronics and Communication Engineering

Open Access Journal

International Journal of Science Engineering and Management (IJSEM)

Monthly Journal for Science Engineering and Management

ISSN : 2456-1304 (Online)

Numerical Solutions of Hybrid Fuzzy Fractional Differential Equations in a Hilbert Space

Author : N.Nithyadevi 1 2

Date of Publication :25th March 2021

Abstract: The appearing of required differential equations is a significant problem in applied sciences and engineering, while the numerical method to show such a dynamical system is to use hybrid fuzzy fractional differential equations. In this paper, we study the numerical solutions of the hybrid fuzzy fractional differential equations by using the reproducing kernel Hilbert space method. The result depends on creating an orthogonal basis from the kernel functions and the solutions with arrangement structure regarding their r-cut representation in Hilbert space. Models are acquainted with a plot of the theory.

Reference :

    1.  Abu Arqub. O. et al., “Analytical solutions of fuzzy initial value problems by HAM”, Applied Mathematics and Information Sciences, 7, 1903- 1919. (2013).
    2.  Asia Khalaf Albzeirat et al., “Approximate solution of fuzzy differential equations of fractional order using modified reproducing kernel Hilbert space method”, Journal of Nonlinear Science and Applications, 10, 2423-2439. (2017).
    3. Asia Khalaf Albzeirat et al.,“New implementation of reproducing kernel Hilbert space method for solving a fuzzy Integro differential equation of integer and fractional orders”, Journal of King Saud University - Science, 30, 352-358. (2018).
    4. Bede. B. and Gal. SG., “Generalizations of the differentiability of fuzzy number value functions with applications to fuzzy differential equations”, Fuzzy Sets and Systems, 151, 581-599. (2005).
    5.  Bushnaq. S, Momani. S. and Zhou. Y., “A reproducing kernel Hilbert space method for solving Integro differential equation of fractional order”, Journal of Optimization Theory and Applications, 156(1), 96-1055. (2012)
    6. Chalco-Cano. Y. and Roman-Flores. H., “On new solutions of fuzzy differential equations”, Chaos, Solitons and Fractals, 38, 112-119. (2008)
    7. Geng. F., “Solving singular second order threepoint boundary value problems using reproducing kernel Hilbert space method”, Applied Mathematics and Computation, 215, 2095-2102. (2009).
    8. Geng. F. and Cui. M. , “A reproducing kernel method for solving nonlocal fractional bounded value problems”, Applied Mathematics Letters, 25, 818-823. (2012).
    9. Kim. H. and Sakthivel. R., “Numerical solution of hybrid fuzzy differential equations using improved predictor-corrector method”, Communications in Nonlinear Science and Numerical Simulation, 17, 3788-3794. (2012)
    10. Mazandarani. M. and Kamyad. A. V., “Modified fractional Eulermethod for solving fuzzy fractional initial value problem”, Communications in Nonlinear Science and Numerical Simulation, 18, 12-21. (2013).

Recent Article